Signature Care Pain Relief Tablet Acetaminophen 325mg No Aspirin Regular Strength - 100 Count

Signature Care Pain Relief Tablet Acetaminophen 325mg No Aspirin Regular Strength - 100 Count

Active Ingredients: In Each Tablet: Acetaminophen (325 mg). Purpose: Pain Reliever/Fever Reducer. Inactive Ingredients: Corn Starch, Povidone, Sodium Starch Glycolate, Stearic Acid.
Pain Relief, Aspirin Free, Regular Strength, 325 mg, Tablets

Other Information: Store at 77 degrees F (25 degrees C); excursions permitted between 59-86 degrees F (15-30 degrees C). See end flap for expiration date. Misc: Pain reliever/fever reducer, 325 mg acetaminophen. Quality guaranteed. Compare to regular strength Tylenol active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributors of Regular Strength Tylenol). Contains no aspirin. Questions or comments? 1-800-426-9391. 1-888-723-3929. www.betterlivingbrandsLLC.com. Quality & satisfaction 100% guaranteed or your money back.

More

Product Attributes
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: rash; skin reddening; blisters. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. The maximum daily dose of this product is 10 tablets (3,250 mg) in 24 hours for adults or 5 tablets (1,625 mg) in 24 hours for children. Severe liver damage may occur if adult takes more than 4,000 mg of acetaminophen in 24 hours; child takes more than 5 doses in 24 hours, which is the maximum daily amount; taken with other drugs containing acetaminophen; adult has 3 or more alcoholic drinks every day while using this product. Do not use: with any other drug containing acetaminophen (prescription or nonprescription). (If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); if you are allergic to acetaminophen or
Directions Directions: Keep outer package for complete product information. Do not take more than directed. Adults and Children 12 Years and Over: Take 2 tablets every 4 to 6 hours while symptoms last. Do not take more than 10 tablets in 24 hours. Do not take for more than 10 days unless directed by a doctor. Children 6-11 Years: Take 1 tablet every 4 to 6 hours while symptoms last. Do not take more than 5 tablets in 24 hours. Do not take more than 5 days unless directed by a doctor. Children Under 6 Years: Ask a doctor.
About the Producer Better Living Brands
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.